MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM; BIOPSY DEVICE
Model Number HH8BEX
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging gauidance, such as ultrasound, to excise a diagnostic same for diagnosis.The device has not been returned for investigation, no adverse event occured with the usage of this product.Due to the open package that can potentially affect sterility, we consider this event to be a product malfunction that if it were to recur, has the potential to cause or contribute to a serious injury.Pursuant to 21 cfr 803, we are submitting this medwatch report.
 
Event or Problem Description
It was reported by the sales representative, needle packing has varying degrees of breakage leakage.Needle has not opened and used.

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key7678514
Report Number3008492462-2018-00051
Device Sequence Number19201203
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)230201(10)F11804493D
Combination Product (Y/N)N
PMA/510(K) Number
K033700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF11804493D
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1